# SDR R61A201303210340

- Difficulty date: March 21, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: NAS1160A1073D
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT AND RIGHT NUMBER 5 SPOILER ACTUATOR ROD END BOLTS 2 EA CORRODED.  MAINTENANCE REMOVED AND REPLACED THE BOLTS IAW EMB 170 AMM 27-65-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
